EconPapers    
Economics at your fingertips  
 

Semilocal Convergence Analysis for Inexact Newton Method under Weak Condition

Xiubin Xu, Yuan Xiao and Tao Liu

Abstract and Applied Analysis, 2012, vol. 2012, 1-13

Abstract:

Under the hypothesis that the first derivative satisfies some kind of weak Lipschitz conditions, a new semilocal convergence theorem for inexact Newton method is presented. Unified convergence criteria ensuring the convergence of inexact Newton method are also established. Applications to some special cases such as the Kantorovich type conditions and ð ›¾ -Conditions are provided and some well-known convergence theorems for Newton's method are obtained as corollaries.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/982925.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/982925.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:982925

DOI: 10.1155/2012/982925

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:982925